# SDR AALA950737

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 8100022602
- Condition: Defective
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHT BY FIRST CLASS GALLEY UNDER CENTER FLIGHT ATTENDANT SEAT INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BY FIRST CLASS GALLEY UNDER CENTER FLIGHT ATTENDANT SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
